DOI QR코드

DOI QR Code

CYCLIC BRANCHED COVERS OF ALTERNATING KNOTS AND L-SPACES

  • TERAGAITO, MASAKAZU
  • Received : 2014.06.30
  • Published : 2015.07.31

Abstract

For any alternating knot, it is known that the double branched cover of the 3-sphere branched over the knot is an L-space. We show that the three-fold cyclic branched cover is also an L-space for any genus one alternating knot.

Keywords

branched cover;alternating knot;pretzel knot;L-space

References

  1. J. Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008), no. 4, 963-992. https://doi.org/10.1112/jtopol/jtn029
  2. S. Boyer, C. McA. Gordon, and L. Watson, On L-spaces and left-orderable fundamental groups, Math. Ann. 356 (2013), no. 4, 1213-1245. https://doi.org/10.1007/s00208-012-0852-7
  3. S. Boyer and X. Zhang, Cyclic surgery and boundary slopes, Geometric topology (Athens, GA, 1993), 62-79, AMS/IP Stud. Adv. Math., 2.1, Amer. Math. Soc., Providence, RI, 1997.
  4. G. Burde and H. Zieschang, Knots, de Gruyter Studies in Mathematics, 5. Walter de Gruyter & Co., Berlin, 2003.
  5. A. Champanerkar and I. Kofman, Twisting quasi-alternating links, Proc. Amer. Math. Soc. 137 (2009), no. 7, 2451-2458. https://doi.org/10.1090/S0002-9939-09-09876-1
  6. D. Gabai, Genera of the arborescent links, Mem. Amer. Math. Soc. 59 (1986), no. 339, 1-98.
  7. C. McA. Gordon and T. Lidman, Taut foliations, left-orderability, and cyclic branched covers, Acta Math. Vietnam. 39 (2014), no. 4, 599-635. https://doi.org/10.1007/s40306-014-0091-y
  8. J. Greene, Homologically thin, non-quasi-alternating links, Math. Res. Lett. 17 (2010), no. 1, 39-49. https://doi.org/10.4310/MRL.2010.v17.n1.a4
  9. M. Hori, a private communication.
  10. Y. Hu, The left-orderability and the cyclic branched coverings, preprint, arXiv: 1311.3291.
  11. Y. Nakanishi, Primeness of links, Math. Sem. Notes Kobe Univ. 9 (1981), no. 2, 415-440.
  12. P. Ozsvath and Z. Szabo, On knot Floer homology and lens space surgeries, Topology 44 (2005), no. 6, 1281-1300. https://doi.org/10.1016/j.top.2005.05.001
  13. P. Ozsvath and Z. Szabo, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005), no. 1, 1-33. https://doi.org/10.1016/j.aim.2004.05.008
  14. R. Patton, Incompressible punctured tori in the complements of alternating knots, Math. Ann. 301 (1995), no. 1, 1-22. https://doi.org/10.1007/BF01446618
  15. T. Peters, On L-spaces and non left-orderable 3-manifold groups, preprint, arXiv: 0903.4495.
  16. M. Sakuma, Periods of composite links, Math. Sem. Notes Kobe Univ. 9 (1981), no. 2, 445-452.
  17. M. Teragaito, Fourfold cyclic branched covers of genus one two-bridge knots are L-spaces, Bol. Soc. Mat. Mex. 20 (2014), no. 2, 391-403. https://doi.org/10.1007/s40590-014-0026-6
  18. A. T. Tran, On left-orderability and cyclic branched coverings, preprint, arXiv: 1311.4262.

Acknowledgement

Supported by : Japan Society for the Promotion of Science